MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD
Model Number CH-S190-XZ-Q
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.During the evaluation, the reported issue was confirmed due to a shortage in cable.The image quality was checked and contained two dead white pixels that could not be corrected.The coupler was found dented.No other issues were found during the device inspection.If additional information is obtained a supplemental report will be filed.
 
Event or Problem Description
A user facility reported a b30 error-scope communication error while using a camera head during a procedure.There was no patient injury or harm reported.No additional information has been obtained.
 
Additional Manufacturer Narrative
This is a supplemental report to provide the results of the legal manufacturer¿s investigation and the device history record (dhr) review.The dhr for the subject device was reviewed and it was verified the device was manufactured in accordance with documented specifications.The legal manufacturer performed an investigation.The root cause was determined to be cable unit that had malfunctioned.The legal manufacturer determined the likely cause of the malfunctioning cable was user handling.As stated in the instructions for use, as a preventive measure: ¿never excessively bend, pull, twist, coil, squeeze, or crush the camera cable, which could damage the camera cable.¿.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11169657
Report Number8010047-2021-01389
Device Sequence Number2765819
Product Code FET
UDI-Device Identifier04953170310782
UDI-Public04953170310782
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K102059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S190-XZ-Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1